Hungarian Teachers Programme

Europe/Zurich
CERN

CERN

Dezso Horvath (Wigner RCP, Budapest (HU)) , Konrad Jende (CERN, Education Group)
Description

The Hungarian Teachers Programme 2015 will take place from 14 - 22 August 2015. Lectures, on-site visits and exhibitions and hands-on workshops as well will introduce its participants into cutting-edge particle physics. We hope our participants will go back to Hungary as ambassadors, who pass on the subject to our next generation of physicists, engineers, IT specialists and and and ...

Information about the scientific programme and agenda can be found under Timetable.

CERN and its Education Group is looking forward to welcome the Hungarian teachers here in Geneva, Switzerland.

The national organizers of the school are Beata Jarosievitz and Csaba Sükösd.

    • 13:30 21:15
      Getting together / Ismerkedés Cím: Budapest, Múzeum utca 7, 1088; Telefon:(1) 338 3166 (Kossuth Klub)

      Cím: Budapest, Múzeum utca 7, 1088; Telefon:(1) 338 3166

      Kossuth Klub

      Meeting before the journey at Kossuth Klub / Utazás előtti találkozó a Kossuth Klubban

      Conveners: Dr. Beáta Jarosievitz , Csaba Sükösd (Budapest Univ. of Technology and Economics)
      • 13:30
        Opening / Megnyitó 15m
        Speaker: Csaba Sükösd (Budapest Univ. of Technology and Economics)
      • 13:45
        Practical information / Eligazítás 15m
        Speaker: Beáta Jarosievitz (GDF)
      • 14:00
        Introduction to CERN / Bemutatkozik a CERN 45m
        Speaker: Zoltan Fodor (Hungarian Academy of Sciences (HU))
      • 14:45
        A SCIENTIX és a CERNLAND használata az iskolában 30m
        Speaker: Beáta Jarosievitz (GDF)
        CERN60 weblap
        CERNland tananyag
      • 15:15
        Particle physics: introduction / Részecskefizikai bevezető 45m
        Speaker: Éva OLÁH (Mechatronikai Szakközépiskola)
      • 16:00
        Break / Szünet 15m
      • 16:15
        Petabytes at Heaven and Earth / Petabájtok égen-földön 55m
        Speaker: Péter Lévai (Hungarian Academy of Sciences (HU))
      • 17:10
        Relative concentration of Radon (teachers' experiment) / Radon relatív koncentrációjának meghatározása 45m
        Speaker: Group of teachers
      • 17:55
        Get-together party / Ismerkedés (lehetőség van vacsorázni és sörözni saját költségen) 3h
    • 06:30 07:00
      Departure from Budapest / Indulás Budapestről 30m Üllői úti parkol (Budapest, Nagyvárad tér)

      Üllői úti parkol

      Budapest, Nagyvárad tér

      Speakers: Dr. Beáta JAROSIEVITZ (GDF) , Prof. Csaba SÜKÖSD (BME)
    • 19:00 19:30
      Welcome Reception/Köszöntés, fogadás 30m 61-1-201 - Pas perdus - Not a meeting room -

      61-1-201 - Pas perdus - Not a meeting room -

      CERN

      Show room on map
      Speaker: Mr. Konrad Jende (CERN, Education Group)
    • 19:30 20:30
      Dinner /Vacsora 1h Restaurant 1

      Restaurant 1

      CERN

    • 20:30 21:30
      Short tour of site / Ismerkedés a helyszínnel 1h Van Hove

      Van Hove

      CERN

      Speakers: Dr. Beáta JAROSIEVITZ , Csaba Sükösd (Budapest Univ. of Technology and Economics) , Dezso Horvath (KFKI Research Institute for Particle and Nuclear Physics)
    • 08:30 09:15
      Introduction to Cosmology / Bevezetés a kozmológiába 2/1 45m 503-1-001 - Council Chamber

      503-1-001 - Council Chamber

      CERN

      162
      Show room on map
      Speaker: Zoltan Laszlo Trocsanyi (University of Debrecen (HU))
    • 09:30 10:15
      From detector to final plots - data analysis / A detektortól a végső ábrákig - Az adatok feldolgozása 45m 503-1-001 - Council Chamber

      503-1-001 - Council Chamber

      CERN

      162
      Show room on map
      Speaker: Attila Krasznahorkay (CERN)
    • 10:30 11:15
      Introduction to Particle Physics / Bevezetés a részecskefizikába 3/2 45m 503-1-001 - Council Chamber

      503-1-001 - Council Chamber

      CERN

      162
      Show room on map
      Speaker: Gabriella Pasztor (Eötvös University, Budapest)
    • 11:30 12:15
      Introduction to Particle Physics / Bevezetés a részecskefizikába 3/3 45m 503-1-001 - Council Chamber

      503-1-001 - Council Chamber

      CERN

      162
      Show room on map
      Speaker: Gabriella Pasztor (Eötvös University, Budapest)
    • 12:30 13:30
      Lunch 1h Restaurant 1

      Restaurant 1

      CERN

    • 13:50 17:10
      Visits - Látogatások
      Convener: Mr. Konrad Jende (CERN, Education Group)
      • 13:50
        NA61 + SC + PS, LEIR / NA61 kíserlet + Szinkrocikloton + PS, LEIR gyorsítók 3h 20m
        Meeting point: bldg 39 at 13:30 / Találkozó: 39-es epulet 13:30-kor Group1 (20p): 13:50 - 14:00 - Transport to NA61 with bus 14:00 - 15:00 - NA61 (Zoltan Fodor + Zoltan Szillasi) 15:00 - 15:10 - Transport to SC with bus 15:10 - 15:50 - SC (Zoltan Szillasi + Balazs) 15:50 - 16:00 - Transport with bus to PS, LEIR 16:00 - 17:00 - PS, LEIR (Noemi + Dezso) 17:00 - 17:10 - Walk back to Council chamber Group2 (21p): 13:50 - 14:00 - Walk to SC 14:00 - 14:40 - SC (Noemi + Dezso) 14:40 - 14:50 - Walk to PS, LEIR 14:50 - 15:50 - PS, LEIR (Noemi + Dezso) 15:50 - 16:05 - Wait to Group 1 then transport to NA61 with bus 16:05 - 17:00 - NA61 (Zoltan Fodor + Zoltan Szillasi) 17:00 - 17:10 - Transport to Meyrin (Council chamber) with bus
        Speakers: Balazs Ujvari (University of Debrecen (HU)) , Dezso Horvath (Wigner RCP, Budapest (HU)) , Noemi Beni (Hungarian Academy of Sciences (HU)) , Zoltan Fodor (Hungarian Academy of Sciences (HU)) , Zoltan Szillasi (Hungarian Academy of Sciences (HU))
    • 17:20 18:05
      How to bring schoolchildren to CERN / Hogyan hozzunk iskolásokat a CERN-be 45m 503-1-001 - Council Chamber

      503-1-001 - Council Chamber

      CERN

      162
      Show room on map
      Speaker: Noemi Beni (Hungarian Academy of Sciences (HU))
    • 18:15 19:30
      Visit E. Leclerc Shopping Centre / Az E. Leclerc bevásárlóközpont 1h 15m Building 33

      Building 33

      CERN

      http://www.e-leclerc.com/magasin/ferneydis/infospratiques Találkozó: 18:15-kor busz parkoló (Meet at bus parking at 18:15)
    • 08:30 09:15
      Introduction to Cosmology / Bevezetés a kozmológiába (2/2) 45m 503-1-001 - Council Chamber

      503-1-001 - Council Chamber

      CERN

      162
      Show room on map
      Speaker: Zoltan Laszlo Trocsanyi (University of Debrecen (HU))
    • 09:30 10:15
      Meeting Rolf Landua (CERN Education) / Beszélgetés a CERN oktatási vezetőjével, Rolf Landuával 45m 503-1-001 - Council Chamber

      503-1-001 - Council Chamber

      CERN

      162
      Show room on map
      Speakers: Beata Jarosievitz , Csaba Sukosd , Dezso Horvath (Wigner RCP, Budapest (HU)) , Rolf Landua (CERN)
    • 10:30 13:30
      Visits - Látogatások: 3
      Convener: Mr. Konrad Jende (CERN, Education Group)
      • 10:30
        CMS experiment / CMS kísérlet 3h
        Találkozó: Busz parkoló 10:30-kor (Meet at bus parking at 10:30) 10:30 - 11:00 - all group transport to CMS experiment with bus Group 1 & 2 (10p + 10 p): 11:00 - 11:55 - visit underground (Zoltan, Noemi) 11:55 - 12:00 - change of groups at PM54 elevator 12:00 - 12:55 - visit surface (Balazs, Dezso) 12:55 - 13:00 - go to the bus Group 3 & 4 (10p + 10p): 11:00 - 11:55 - visit surface (Balazs, Dezso) 11:55 - 12:00 - change of groups at PM54 elevator 12:00 - 12:55 - visit underground (Zotan, Noemi) 12:55 - 13:00 - reach the surface and go to the bus 13:00 - 13:30 - all group transport to Meyrin with bus
        Speakers: Balazs Ujvari (University of Debrecen (HU)) , Dezso Horvath (Wigner RCP, Budapest (HU)) , Noemi Beni (Hungarian Academy of Sciences (HU)) , Zoltan Szillasi (Hungarian Academy of Sciences (HU))
    • 13:30 14:30
      Lunch 1h Restaurant 1

      Restaurant 1

      CERN

    • 14:30 19:30
      Discover Geneva Treasure Hunt / Genf felfedezése: kincsvadászat 5h
      Találkozó: 39-es épület 14:30-kor (Meet at bldg 39 at 14:30)
      Speaker: Konrad Jende (CERN, Education Group)
    • 19:30 22:00
      Programme Dinner / Vacsora 2h 30m Place de la Navigation 2, 1201 Geneva (Geneva)

      Place de la Navigation 2, 1201 Geneva

      Geneva

      https://goo.gl/maps/zo4pL
    • 08:30 09:15
      Introduction to Heavy Ion Physics / Bevezetés a nehézion-fizikába 45m 503-1-001 - Council Chamber

      503-1-001 - Council Chamber

      CERN

      162
      Show room on map
      Speaker: Dr. Gabor Veres (CERN)
    • 09:30 12:30
      Visits - Látogatások: 4
      Convener: Mr. Konrad Jende (CERN, Education Group)
      • 09:30
        S'Cool lab - experiments + AD / Kísérletek (S'Cool lab) + Antianyag gyár 3h
        Group1 (20p): 09:30 - 11:00 - S'Cool lab experiments (Konrad + Daniel + Zoltan + Noemi) 11:00 - 11:15 - Walk to AD 11:15 - 12:30 - AD (Dezso + Balazs) Group2 (20p): 09:30 - 10:45 - AD (Dezso + Balazs) 10:45 - 11:00 - Walk to S'Cool lab 11:00 - 12:30 - S'Cool lab experiments (Konrad + Daniel + Zoltan + Noemi)
        Speakers: Balazs Ujvari (University of Debrecen (HU)) , Daniel Darvas (Budapest University of Technology and Economics (HU)) , Dezso Horvath (Wigner RCP, Budapest (HU)) , Konrad Jende (CERN, Education Group) , Noemi Beni (Hungarian Academy of Sciences (HU)) , Zoltan Szillasi (Hungarian Academy of Sciences (HU))
    • 12:30 13:30
      Lunch 1h Restaurant 1

      Restaurant 1

      CERN

    • 14:00 17:20
      Visits - Látogatások: 5
      Convener: Mr. Konrad Jende (CERN, Education Group)
      • 14:10
        AMS + CCC + SM18 / AMS vezérlõ + CERN vezérlõ + SM18 LHC mágnesei és gyorsító elemei 3h 10m
        Találkozó a 39-es épületnél 14:10-kor. (Meet at bldg 39 at 14:10) 14:10 - 14:30 - All group transport to SM18 then to Prevessin site with bus Group1 (20p): 14:30 - 15:00 - AMS (Noemi) 15:00 - 15:10 - Transport to CCC with bus 15:10 - 15:40 - CCC (Dezso) 15:40 - 15:50 - Transport to SM18 with bus 15:50 - 17:10 - SM18 (Zoltan + Balazs) Group2 (20p): 14:30 - 15:50 - SM18 (Zoltan + Balazs) 15:50 - 16:00 - Transport to CCC with bus 16:00 - 16:30 - CCC (Dezso) 16:30 - 16:40 - Transport to AMS with bus 16:40 - 17:10 - AMS (Noemi) 17:10 -17:20 - Group 2 takes the bus and pick up Group 1 at SM18 then transport to Meyrin site.
        Speakers: Balazs Ujvari (University of Debrecen (HU)) , Dezso Horvath (Wigner RCP, Budapest (HU)) , Noemi Beni (Hungarian Academy of Sciences (HU)) , Zoltan Szillasi (Hungarian Academy of Sciences (HU))
    • 17:20 19:20
      Lecture review, question collection: accelerators, detectors, particle and heavy ion physics, cosmology / Az előadások megbeszélése, kérdések összegyűjtése: gyorsítók, detektorok, részecske- és nehézion-fizika, kozmológia 2h 500-1-001 - Main Auditorium

      500-1-001 - Main Auditorium

      CERN

      400
      Show room on map
    • 09:00 09:20
      Report of the wire chamber builders / A sokszálas kamrák építőinek beszámolója 20m 503-1-001 - Council Chamber

      503-1-001 - Council Chamber

      CERN

      162
      Show room on map
    • 09:25 10:20
      CERN and Medicine / CERN és a gyógyítás 55m 503-1-001 - Council Chamber

      503-1-001 - Council Chamber

      CERN

      162
      Show room on map
      Speaker: Csaba Sükösd
    • 10:30 11:15
      Meeting Prof. Rolf-Dieter Heuer, Director-General of CERN / Beszélgetés Prof. Rolf-Dieter Heuerrel, a CERN főigazgatójával 503-1-001 - Council Chamber

      503-1-001 - Council Chamber

      CERN

      162
      Show room on map
    • 11:25 12:10
      Hungary at CERN / Magyarok a CERN-ben 45m 503-1-001 - Council Chamber

      503-1-001 - Council Chamber

      CERN

      162
      Show room on map
      Speaker: Dezso Horvath (Wigner RCP, Budapest (HU))
    • 12:30 14:00
      Lunch 1h 30m Restaurant 1

      Restaurant 1

      CERN

    • 14:00 19:00
      Answers to the Questions / Válaszok a kérdésekre 5h 503-1-001 - Council Chamber

      503-1-001 - Council Chamber

      CERN

      162
      Show room on map
      Speakers: Attila Krasznahorkay (CERN) , Csaba Sükösd (Budapest Univ. of Technology and Economics) , Daniel Barna (University of Tokyo and Wigner rcp) , Dezso Horvath (Wigner RCP, Budapest (HU)) , Dr. Gabor Veres (CERN) , Gabriella Pasztor (Carleton University (CA)) , Noemi Beni (Hungarian Academy of Sciences (HU)) , Dr. Zoltan Fodor (Hungarian Academy of Sciences (HU)) , Zoltan Szillasi (Hungarian Academy of Sciences (HU))
    • 19:00 19:30
      Programme closing, Treasure Hunt Answers, Prize Giving / Programzárás, a kincsvadászat válaszai, díjátadás 30m 503-1-001 - Council Chamber

      503-1-001 - Council Chamber

      CERN

      162
      Show room on map
      Speaker: Konrad Jende (CERN, Education Group)
    • 20:00 22:30
      Parting dinner / Búcsúvacsora 2h 30m Restaurant 1

      Restaurant 1

      CERN

    • 07:30 08:00
      Depart for Chamonix and Budapest / Indulás Chamonix-ba és Budapestre 30m Restaurant 1

      Restaurant 1

      CERN

Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×